PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 84/85 | 1 | 13-22
Tytuł artykułu

On subrelations of ergodic measured type III equivalence relations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We discuss the classification up to orbit equivalence of inclusions 𝑆 ⊂ ℛ of measured ergodic discrete hyperfinite equivalence relations. In the case of type III relations, the orbit equivalence classes of such inclusions of finite index are completely classified in terms of triplets consisting of a transitive permutation group G on a finite set (whose cardinality is the index of 𝑆 ⊂ ℛ), an ergodic nonsingular ℝ-flow V and a homomorphism of G to the centralizer of V.
Słowa kluczowe
Rocznik
Tom
Numer
1
Strony
13-22
Opis fizyczny
Daty
wydano
2000
otrzymano
1998-06-24
poprawiono
1999-08-30
Twórcy
  • Department of Mechanics and Mathematics, Kharkov State University, Freedom Square 4, Kharkov, 310077, Ukraine
Bibliografia
  • [Da1] A. I. Danilenko, Comparison of cocycles of measured equivalence relations and lifting problems, Ergodic Theory Dynam. Systems 18 (1998), 125-151.
  • [Da2] A. I. Danilenko, Quasinormal subrelations of ergodic equivalence relations, Proc. Amer. Math. Soc. 126 (1998), 3361-3370.
  • [Dy] H. Dye, On groups of measure preserving transformations. I, Amer. J. Math. 81 (1959), 119-159.
  • [FM] J. Feldman and C. C. Moore, Ergodic equivalence relations, cohomology, and von Neumann algebras I, Trans. Amer. Math. Soc. 234 (1977), 289-324.
  • [FSZ] J. Feldman, C. Sutherland and R. Zimmer, Subrelations of ergodic equivalence relations, Ergodic Theory Dynam. Systems 9 (1989), 239-269.
  • [Ge] M. Gerber, Factor orbit equivalence and classification of finite extensions of ergodic transformations, Israel J. Math. 57 (1987), 28-48.
  • [GS1] V. Ya. Golodets and S. D. Sinel'shchikov, Amenable ergodic actions of groups and images of cocycles, Soviet Math. Dokl. 41 (1990), 523-525.
  • [GS2] V. Ya. Golodets and S. D. Sinel'shchikov, Classification and structure of cocycles of amenable ergodic equivalence relations, J. Funct. Anal. 121 (1994), 455-485.
  • [Ha] T. Hamachi, Suborbits and group extensions of flows, Israel J. Math. 100 (1997), 249-283.
  • [HO] T. Hamachi and M. Osikawa, Ergodic groups of automorphisms and Krieger's theorems, Sem. Math. Sci. Keio Univ. 3 (1981).
  • [Kr] W. Krieger, On ergodic flows and isomorphism of factors, Math. Ann. 223 (1976), 19-70.
  • [Sc] K. Schmidt, On recurrence, Z. Wahrsch. Verw. Gebiete 68 (1984), 75-95.
  • [Zi] R. Zimmer, Extensions of ergodic group actions, Illinois J. Math. 20 (1976), 373-409.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv84i1p13bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.